Are skin rashes on the lower legs normal with Hashimoto's? I've suffered from them for around 10 months and they are so itchy and uncomfortable. Thyroxine has had no effect. Does anyone have any treatment suggestions? Also, I have occasional very severe hair loss - does this improve over time with thyroxine treatment?
Hi Cattie, I have rashes all over my body. I am also a Hashi's sufferer, they are like fungal rashes, but ya know no matter what I do, they never go away. I get them on my back, and legs and under my arms, and they itch like crazy, and I treat them they dissapear, and than they are back again. I have read many sights as well as info from my endo stating that reoccuring rashes are common with hypothyroidism, and once meds have been regulated, generally they go away. I can say, at one point, I must have been on a good dose of Synthroid, cause the rash did leave for a short time, but after a couple more thyroid flare ups, they are back again. I too, have extremem hair loss, and am still hoping that once I get on the proper dose of meds, it will grow back. My hair use to fall out in clumps, this stopped, but it's not growing back yet. Good luck to you, but yes I have experienced both of those things, you're not alone, Shannon
I have had recurrent skin rashes for over ten years! I have had several antifungal creams prescribed to treat it; it goes away and always reappears on a different part of my body. Yes, it does itch like crazy.
In researching online, I find that, according to the symptoms listed, I have: slow heartbeat, slow pulse, constipation, lethargy, joint pain and stiffness, especially in the morning; facial swelling and swelling around the eyes, edema, swollen tongue, dificulty concentrating, sore muscles, recurrent infections (The Rash), sleepiness in the afternoon, my eyelashes have started to fall out, low libido (almost nonexistent) low body temperature, sensitivity to cold, reduced sweating, very dry and itchy skin in the winter, and my voice is hoarse. Blood test results came back fine; I am healthy as a horse, according to the dr. TSH level is 2.17. He did not order T3, T4 or antibody tests. I told him I was retaining water, and he flatly told me I am not. If I am, it is because I am "getting older, and that's what happens as you age." I also, coincidentally, began menopause shortly before these symptoms began. And yes, I was prescribed Wellbutrin for my "depression" and was given a leaflet describing proper nutrition for weight loss. All my friends and family looked at me like I had a third eye; I am NOT depressed, and, if anything, my appetite is depressed. What now???
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.